# SDR SWIA2020080451605

- Difficulty date: July 6, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

FLOORBEAM AT RBL9 HAS A SMALL AREA OF CORROSION AROUND FLOORBOARD NUT PLATE AT FS 589.00.    REMOVED AND REPLACED RBL 9 FLOORBEAM IAW SRM, AND GREO.
